# SDR TRBA20121025002

- Difficulty date: October 25, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,381 hours, 34,979 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 1 ENGINE FAILED IMMEDIATELY AFTER TAKEOFF.  CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  ACFT REMOVED FROM SERVICE.   PERFORMED ENGINE NR 1 GROUND OPS CHECK IAW W/C EX-055007-CS-20000-001 NO DEFECTS NOTED.  DETERMINED THE ENGINE HAD AN OVER TORQUE ISSUE.  FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  ACFT RETURNED TO SERVICE.
